# SDR CA970709009

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 152
- Propeller: Mcauly 1A103TCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Prop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER REMOVED FOR COMPLIANCE WITH FAA AD 97-06-16. HUB FOUND CRACKED. CRACKED REMOVED, HUB MILLED AND INSPECTED, RETURNED TO SERVICE. HUB NOW "S" PREFIXED.
